# SDR GTIA040764

- Difficulty date: September 4, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 9950 - L2 DOOR SLIDE FALLING OUT.  FOUND L2 DOOR SLIDE PACK FALLING OUT RESECURED PACK.  (M)
